# SDR SWI2025F01910

- Difficulty date: October 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STGR 19RH BETWEEN FS295.00 TO FS310.  REPLACED  STGR 19RH BETWEEN FS295.00 TO FS310.00 REF REO 690-53-21-2043 REV.-.   COMPIED WITH 51-900-1002-SKY. LEAK CHECKED GOOD.
